# SDR SWAA2013040914608

- Difficulty date: April 8, 2013
- Submitted: April 10, 2013
- Operation: Air carrier
- Aircraft: N453WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29847
- Aircraft time: 33,142 hours, 19,244 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: 114A50304
- Part serial: 001496
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING NR 6 SLAT CRACKED.  REMOVED AND REPLACED NR 6 SLAT PER MM & MT.
